# SDR FDEA201706071590

- Difficulty date: June 7, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 84,407 hours, 36,030 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Loop
- Part number: 356512255
- Condition: Worn
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEVEL 3 AIR MANIFOLD NR 2 FAILED DURING CLIMBOUT.  TROUBLESHOT THE NR 2 LOOP MANIFOLD IAW FIM 36-23-00-2, AND SSM 36-23-00.  CHECKED RESISTANCE ON D1-17 AND FOUND GOOD.  LOOP IS DISCONNECTED BETWEEN LOOP D1-17 AND LOOP D1-13 FOR TROUBLESHOOTING.   FOUND D1-38 FORWARD LOOP TO BE OUT OF LIMITS.  REMOVED AND REPLACED THE LOOP D1-38 AMM 36-23-02-4.
